# SDR DALA2024072607514

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 140,397 hours, 20,440 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Lt Eng Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 0176 -ATO- ABORT AT LESS THAN 80 KTS DUE TO L ENG BLEED OFF MESSAGE. / CORRECTIVE ACTION: C/W HIGH ENERGY STOP INSP. R/R LT PRSOV. (6183866)
